MAUDE Adverse Event Report: Cook Inc MODIFIED NOVY CORNUAL CANNULATION SET; MOV, Catheters, Salpingography

Cook Inc MODIFIED NOVY CORNUAL CANNULATION SET; MOV, Catheters, Salpingography
Model Number G17558
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the distal end of the inner catheter from a modified novy cornual cannulation set broke upon entering the opening of the fallopian tube during a hysteroscopy procedure.The edges of the fractured catheter wall exhibited elongation, thinning, and curling.Photos of the broken device were provided.All device fragments were successfully retrieved.The procedure was completed using by using another same-like device.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Additional Manufacturer Narrative
E1: phone number: (b)(6).H3: device has been returned and preliminary evaluation has been performed, however, our investigation is ongoing and device evaluation summary will be included in our follow up report once our investigation has been completed.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
MODIFIED NOVY CORNUAL CANNULATION SET
Common Device Name
MOV, Catheters, Salpingography
Manufacturer (Section D)
Cook Inc
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
+1(812)339-2235
MDR Report Key50304607
Report Number1820334-2026-00864
Device Sequence Number10247511
Product Code MOV
UDI-Device Identifier00827002175587
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180552
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG17558
Device Catalogue NumberJ-NCS-504070
Device Lot Number16584205
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/15/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age28 YR
Patient SexFemale
Patient Weight121 LB